# SDR MALA020319

- Difficulty date: June 5, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 2LA00511520
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHT SYSTEM, MAINTENANCE NOTED MOST FWD PSU EMERGENCY LIGHTS INOP.  MAINTENANCE FOUND BULB HOUSING CRACKED.  REMOVED AND REPLACED MOST FWD EMERGENCY COVE LIGHT ASSY.  OPS CHECK GOOD.
